| Catalog Number |
735-02 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an excessive temperature variability in an arctic sun device.Per review of wo on 20feb2026, no patient impact reported, no patient identifier available.Per follow up information received via mail on 20feb2026, there will a field service visit early next week to investigate the issue and possibly solve the issue.No patient involved.
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
Initial reporter phone number (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction- d, e all available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.